×

zbMATH — the first resource for mathematics

Probability of ruin with variable premium rate. (English) Zbl 0426.62069

MSC:
62P05 Applications of statistics to actuarial sciences and financial mathematics
26D10 Inequalities involving derivatives and differential and integral operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bühmann H, Mathematical methods in risk theory (1970) · Zbl 0209.23302
[2] Bühmann, H, Gagliardi, B, Gerber, H. U and Straub, E. 1977.Some inequalities for stop-loss premiums, Vol. 9, 75–83. Astin Bulletin.
[3] Davidson A, Försäkringsmatematiska studier tillägnade Filip Lundberg (1946)
[4] Gerber, H. U. 1975.The surplus process as a fair game–utilitywise, Vol. 8, 307–22. Astin Bulletin.
[5] Hochstadt H, Integral equations (1973)
[6] Laurin I., Skandinavisk Aktuarietidskrift pp 84– (1930)
[7] Seal H, Stochastic theory of a risk business (1969) · Zbl 0196.23501
[8] Seal H., Scandinavian Actuarial Journal pp 121–
[9] Segerdahl C. O., Skandinavisk Aktuarietidskrift 25 pp 43–
[10] Täcklind S., Skandinavisk Aktuarietidskrift pp 1–
[11] Taylor G. C., Scandinavian Actuarial Journal pp 197–
[12] Walter W, Differential and integral inequalities (1970) · doi:10.1007/978-3-642-86405-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.